# SDR USAA2009110292963

- Difficulty date: October 29, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 35,158 hours, 13,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514401
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 221 - PHX - EEL - DURING PREFLIGHT INSPECTION, NOTED BROKEN FLOOR LEVEL EMERGENCY EXIT LIGHT COVER - LENS.  MAINTENANCE REPLACED LENS AT 26 LEFT.
